Global Existence and Blow-Up for the Classical Solutions of the Long-Short Wave Equations with Viscosity
Jincheng Shi,
Shengzhong Xiao and
Nikos I. Karachalios
Discrete Dynamics in Nature and Society, 2021, vol. 2021, 1-16
Abstract:
We are concerned with the global existence of classical solutions for a general model of viscosity long-short wave equations. Under suitable initial conditions, the existence of the global classical solutions for the viscosity long-short wave equations is proved. If it does not exist globally, the life span which is the largest time where the solutions exist is also obtained.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/ddns/2021/7211126.pdf (application/pdf)
http://downloads.hindawi.com/journals/ddns/2021/7211126.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:7211126
DOI: 10.1155/2021/7211126
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().